Share:


Numerical investigations of single mode gyrotron equation

    Janis Cepitis Affiliation
    ; Harijs Kalis Affiliation
    ; Andrejs Reinfelds Affiliation

Abstract

A stationary problem with the integral boundary condition arising in the mathematical modelling of a gyrotron is numerically investigated. The Chebyshev's polynomials of the second kind are used as the tool of calculations. The main result with physical meaning is the possibility to determine the maximal value of electrons efficiency.


First published online: 14 Oct 2010

Keyword : finite‐difference schemes, mathematical modelling of gyrotron, Chebyshev's polynomials of the second kind

How to Cite
Cepitis, J., Kalis, H., & Reinfelds, A. (2009). Numerical investigations of single mode gyrotron equation. Mathematical Modelling and Analysis, 14(2), 169-178. https://doi.org/10.3846/1392-6292.2009.14.169-178
Published in Issue
Jun 30, 2009
Abstract Views
253
PDF Downloads
110
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.